Top answers from doctors based on your search:
Disclaimer

Prilosec liver

A 31-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Does not cause this.: However, it might be time to start tapering off the "purple crack." often patients will be started on one of the ppi meds and no one ever thinks to s ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old member asked:
Dr. Michael Shim
20 years experience Gastroenterology
Yes: Yes.
Dr. Michael Shim
20 years experience Gastroenterology
Yes: Yes.
A 32-year-old male asked:
Dr. Guy Farmer
30 years experience General Surgery
Normally not: Your gallbladder does not usually increase your liver enzymes. Stones from your gallbladder can pass into the common bile duct and cause increased li ... Read More
1
1 thank
A member asked:
Dr. Thomas Graber
46 years experience Emergency Medicine
U need examination: Much more information is needed to help you. The meaning of your pain will be easier to know when your doctor can feel the exact location, listen wit ... Read More
A 31-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
It may: Depending on where your ulcer is, it may cause pain in the RUQ, and even a gatric ulcer in the LUQ may cause "referred pain" to the other side. Be su ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Kevin Frey
12 years experience Internal Medicine
More info needed: Thanks for your question! Prilosec's main mechanism of action is to decrease acid production. Some of the more serious complications include a form ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Evaluation: If you have had persistent abdominal pain and this has been associated with twenty pound weight loss then you should be evaluated. You should probabl ... Read More
A 35-year-old female asked:
Dr. Michael Roman
26 years experience Internal Medicine
Could : Be a motility issue. Delayed emptying of the stomach. See your doctor and maybe a GI doctor for a full work up
1
1 thank
A female asked:
Dr. You Sung Sang
31 years experience Gastroenterology
Possibly an ulcer: Usually ibuprofen-induced gastritis responds to medications like Prilosec. However, if they are more sever, they can turn into ulcers which are more d ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Louis Cady
32 years experience Psychiatry
Go to ER: If in doubt, go to er. Appendicitis can evolve slowly and then you can have rapid deterioration when it really cranks up. "tender abdomens" always m ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month